- -

Factorization of weakly compact operators between Banach spaces and Fréchet or (LB)-spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Factorization of weakly compact operators between Banach spaces and Fréchet or (LB)-spaces

Mostrar el registro completo del ítem

Bonet Solves, JA.; Wright, JM. (2012). Factorization of weakly compact operators between Banach spaces and Fréchet or (LB)-spaces. Matematicki Vesnik. 64(4):330-335. http://hdl.handle.net/10251/58753

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/58753

Ficheros en el ítem

Metadatos del ítem

Título: Factorization of weakly compact operators between Banach spaces and Fréchet or (LB)-spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
In this note we show that weakly compact operators from a Banach space X into a complete (LB)-space E need not factorize through a reflexive Banach space. If E is a Fréchet space, then weakly compact operators from a ...[+]
Palabras clave: Weakly compact operators , Reflexive operators , Factorization , Reflexive Banach spaces , (LB)-spaces , Fréchet spaces
Derechos de uso: Reserva de todos los derechos
Fuente:
Matematicki Vesnik. (issn: 0025-5165 ) (eissn: 2406-0682 )
Editorial:
Mathematical Society of Serbia
Versión del editor: http://www.emis.de/journals/MV/
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem